# SDR SWAA2024030447531

- Difficulty date: February 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL IRSS215 AT LT WING 2024-78511<[01] REPLACED CORRUGATED PLATE ON TRAILING EDGE LOCATED AT LEVEL IRSS215 AT LT WING. IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2001 SHEET 36 REV - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED CORRUGATED PLATE ON TRAILING EDGE LOCATED AT LEVEL IRSS215 AT LT WING. IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2001 SHEET 36 REV - SEE INDIVIDUAL SIGN OFFS BELOW.JOB COMPLETED.
